Lower gastrointestinal bleeding: Association with Sevelamer use

Pankaj Madan, Suverta Bhayana, Prakash Chandra, John I. Hughes

Research output: Contribution to journalLetterpeer-review

26 Scopus citations

Abstract

Stercoral ulceration results from impaction of hard fecal mass on the colonic wall and is a relatively unknown cause of lower gastrointestinal bleeding. In this report, we describe a case of lower gastrointestinal bleeding due to stercoral ulceration resulting from Sevelamer, a drug which is commonly associated with constipation.

Original languageEnglish (US)
Pages (from-to)2615-2616
Number of pages2
JournalWorld Journal of Gastroenterology
Volume14
Issue number16
DOIs
StatePublished - Apr 28 2008

Keywords

  • Chronic renal failure
  • Lower gatrointestinal bleeding
  • Sevelamer
  • Stercoral ulcer

ASJC Scopus subject areas

  • Gastroenterology

Fingerprint Dive into the research topics of 'Lower gastrointestinal bleeding: Association with Sevelamer use'. Together they form a unique fingerprint.

Cite this